# SDR USAA2014072200002

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 44,882 hours, 18,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMER EXIT LIGHTS AT OVERWING STATION ARE NOT ILLUMINATED.  RESEATED CONNECTIONS IN CEILING AT OVERWING.  RESET EPSU'S.  OPERATIONS GOOD, OK FOR SERVICE.
